# SDR SIMA20120329001

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,382 hours, 16,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9805 THE CREW REPORTED THE OVERWING INTERNAL EMERGENCY EXIT LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED CONNECTORS TO BOTH OVERWING INTERNAL EMERGENCY  EXIT LIGHTS IAW EMB SWPM 20-50-00 IAW EMB 145 AMM 33-50-00. NO PARTS REMOVED OR REPLACED. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
